# SDR Z5FA101910N430CS1

- Difficulty date: October 19, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N430CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0185
- Aircraft time: 2,951 hours, 2,108 cycles
- Engine: Wilint FJ443A
- Engine time: 2,860 hours, 2,049 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fdu
- Part number: 78834
- Part serial: CL7APU0689
- Condition: Faulty
- Location: Rt Engine
- Part time: 2,860 hours, 2,049 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: L

## Discrepancy

ENROUTE, CREW PULLED BACK BOTH THROTTLES TO FLIGHT IDLE AND RT ENGINE ROLLED BACK AND SHUTDOWN.  AFTER GOING THROUGH AFM CHECK LIST CREW DETERMINED A RESTART WAS A VIABLE OPTION AND ON START ATTEMPT, ENGINE STARTED SUCCESSFULLY.  AS DESTINATION WAS UNCONTROLLED AIRPORT, THEY ELECTED TO DIVERT AND AS A PRECAUTIONARY MEASURE CREW DECLARED AN EMERGENCY AND LANDED ACFT WITHOUT INCIDENT.  MFG PERSONNEL TRAVELED TO DIVERTED AIRPORT, AND AFTER TROUBLESHOOTING, DETERMINED THE FUEL DELIVERY UNIT WAS AT FAULT.  RT ENGINE FUEL DELIVERY UNIT WAS REPLACED, ACFT WAS GROUND RUN SATISFACTORILY AND AN OPS FLIGHT CHECK WAS PERFORMED SUCCESSFULLY.  ACFT WAS RETURNED TO SERVICE.
